# SDR MWEA010339

- Difficulty date: March 15, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791917
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD B3 HAS AREAS OF CORROSION AROUND FASTENER HOLES.  REMOVED SKIN, FABRICATED NEW SKIN AND SUPPORT, INSTALLED SKIN.
